MathSciNet Relay Station
MathSciNet bibliographic data
MR2470908 (2010j:83075) 83C57 (35A02 35G16 35Q15 58J45)
Ionescu, Alexandru D.; Klainerman, Sergiu Uniqueness results for ill-posed characteristic problems in curved space-times. Comm. Math. Phys. 285 (2009), no. 3, 873–900.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement